# SDR ASAA2012071692557

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,076 hours, 5,138 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 110193
- Condition: Failed
- Location: E/E Bay
- Part time: 28,963 hours, 11,427 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  INTEREGATED CDU FAULT CODE 49-41248. STARTER CONVERTER UNIT SHOWS SYS INOPERATIVE.   DURING BATTERY START WITH NO EXTERNAL POWER APPLIED, BATTERY STARTING VOLTAGE 25 VDC THEN DROPS TO A MINIMUM OF 19VDC WITH A MAX CURRENT DRAW OF -210 AMPS.  MAX STARTING EGT 840 DEG C.  AS STARTER CURRENT DROPS OFF AND APU SPOOLS UP FLIGHT DECK LIGHTS FLICKER AND CURRENT SURGES BETWEEN -54 TO -10 AMPS UNTIL STARTER CUTOUT.  NO FAULTS LOGGED.  TOTAL START  TIME FROM START SWITCH ON TO APU GEN OFF LIGHT ON 1 MINUTE 30 SECONDS.  APU STARTS IN 50 SECONDS WITH EXTERNAL POWER APPLIED AND NO CURRENT SURGES OR LIGHTS FLICKERING.  R & R BATTERY REF T U CS 024147-000 PNC FOR PART CHANGE INFO. OPS CK APU WIHT NEW BATTERY OPS CK NML REF MM 49-11-00.
